ResearcherID Thomson Reuters  

Daudin, Jean-Jacques
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: A-8582-2008
URL: http://www.researcherid.com/rid/A-8582-2008
Subject: Mathematical & Computational Biology; Mathematics
Keywords: mathematical statistics, applied statistics, biostatistics, biometry; statistical analysis of microarrays, statistical analysis of cgh microarrays, random networks; bioinformatics
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Putting the Biological Species Concept to the Test: Using Mating Networks to Delimit Species
 Author(s): Lagache, Lelia; Leger, Jean-Benoist; Daudin, Jean-Jacques; et al.
 Source: Plos One Volume: 8 Issue: 6 Published: JUN 20 2013
 Times Cited: 3
 DOI: 10.1371/journal.pone.0068267
added
28-Nov-13
2.  Title: Accuracy of variational estimates for random graph mixture models
 Author(s): Gazal, Steven; Daudin, Jean-Jacques; Robin, Stephane
 Source: Journal of Statistical Computation and Simulation Volume: 82 Issue: 6 Pages: 849-862 Published: 2012
 Times Cited: 5
 DOI: 10.1080/00949655.2011.560117
added
28-Nov-13
3.  Title: Bayesian model averaging for estimating the number of classes: applications to the total number of species in metagenomics (vol 39, pg 1489, 2012)
 Author(s): Li-Thiao-Te, Sebastien; Daudin, Jean-Jacques; Robin, Stephane
 Source: Journal of Applied Statistics Volume: 39 Issue: 12 Pages: 2775 Published: 2012
 Times Cited: 0
 DOI: 10.1080/02664763.2012.702474
added
28-Nov-13
4.  Title: Classification and estimation in the Stochastic Blockmodel based on the empirical degrees
 Author(s): Channarond, Antoine; Daudin, Jean-Jacques; Robin, Stephane
 Source: Electronic Journal of Statistics Volume: 6 Pages: 2574-2601 Published: 2012
 Times Cited: 9
 DOI: 10.1214/12-EJS753
added
28-Nov-13
5.  Title: Consistency of maximum-likelihood and variational estimators in the stochastic block model
 Author(s): Celisse, Alain; Daudin, Jean-Jacques; Pierre, Laurent
 Source: Electronic Journal of Statistics Volume: 6 Pages: 1847-1899 Published: 2012
 Times Cited: 26
 DOI: 10.1214/12-EJS729
added
28-Nov-13
6.  Title: Ecological integration of alien species into a tree-parasitic fungus network
 Author(s): Vacher, C; Daudin, JJ; Piou, D; et al.
 Source: Biological Invasions Volume: 12 Issue: 9 Pages: 3249-3259 Published: 2010
 Times Cited: 20
 DOI: 10.1007/s10530-010-9719-6
added
02-Feb-11
7.  Title: Model for Heterogeneous Random Networks Using Continuous Latent Variables and an Application to a Tree-Fungus Network
 Author(s): Daudin, JJ; Pierre, L; Vacher, C
 Source: Biometrics Volume: 66 Issue: 4 Pages: 1043-1051 Published: 2010
 Times Cited: 5
 DOI: 10.1111/j.1541-0420.2009.01378.x
added
02-Feb-11
8.  Title: Deciphering the connectivity structure of biological networks using MixNet
 Author(s): Picard, F; Miele, V; Daudin, JJ; et al.
 Source: Bmc Bioinformatics Volume: 10 Published: 2009
 Times Cited: 12
 DOI: 10.1186/1471-2105-10-S6-S17
added
02-Feb-11
9.  Title: A mixture model for random graphs
 Author(s): Daudin, J. -J.; Picard, F.; Robin, S.
 Source: Statistics and Computing Volume: 18 Issue: 2 Pages: 173-183 Published: JUN 2008
 Times Cited: 91
 DOI: 10.1007/s11222-007-9046-7
added
28-Nov-13
10.  Title: Assessing the exceptionality of network motifs
 Author(s): Picard, F.; Daudin, J. -J.; Koskas, M.; et al.
 Source: Journal of Computational Biology Volume: 15 Issue: 1 Pages: 1-20 Published: JAN 2008
 Times Cited: 15
 DOI: 10.1089/cmb.2007.0137
added
28-Nov-13
publication(s)  
First Page Previous Page Page   of  8  Go Next Page Last Page
  Sort by:    Results per page: